# SDR AALA20150217011

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS DISCOVERED COMMON TO THE LONGITUDINAL FLOORBEAM UPPER CHORD FLANGE AT STATION 727B & LBL 24.75 SEAT TRACK SPLICE.  REPAIRED IAW EA B737-53-038375.
